Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Erratum to ``Finitely presentable, non-Hopfian groups with Kazhdan's Property (T) and infinite outer automorphism group''


Author: Yves de Cornulier
Journal: Proc. Amer. Math. Soc. 139 (2011), 383-384
MSC (2000): Primary 20F28; Secondary 20G25, 17B56
Published electronically: September 3, 2010
Original Article: Proc. Amer. Math. Soc. 135 (2007) 951-959
MathSciNet review: 2729099
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In the article Finitely presentable, non-Hopfian groups with Kazhdan's Property (T) and infinite outer automorphism group, Proc. Amer. Math. Soc. 135 (2007), 951-959, the second main result is the construction of a non-Hopfian, finitely presented Kazhdan group. The proof of its finite presentability has a little flaw, which is fixed here.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20F28, 20G25, 17B56

Retrieve articles in all journals with MSC (2000): 20F28, 20G25, 17B56


Additional Information

Yves de Cornulier
Affiliation: Institut de recherche mathématique de Rennes, Campus de Beaulieu, 35042 Rennes Cedex, France
Email: cornulier@gmail.com

DOI: http://dx.doi.org/10.1090/S0002-9939-2010-10579-8
PII: S 0002-9939(2010)10579-8
Received by editor(s): February 10, 2010
Received by editor(s) in revised form: May 1, 2010
Published electronically: September 3, 2010
Communicated by: Daniel Ruberman
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.